EconPapers    
Economics at your fingertips  
 

Asymptotic analysis of Nash equilibria in nonzero-sum linear-quadratic differential games: The two player case

Arie Weeren, Johannes Schumacher and Jacob Engwerda

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... b6af656e642/download (application/pdf)

Related works:
Working Paper: Asymptotic analysis of Nash equilibria in nonzero-sum linear-quadratic differential games: The two player case (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:be0298d2-f7dc-4ba1-8d28-b49cd5e911f9

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-06
Handle: RePEc:tiu:tiutis:be0298d2-f7dc-4ba1-8d28-b49cd5e911f9